Skip to Main Content
In this letter, we point out that the linear matrix inequality (LMI)-based criterion obtained in the above paper (Singh, IEEE Trans. Neural Netw., vol. 15, no. 1, p. 223-5, 2004) for the global exponential stability of the delayed neural networks can be simplified to a simpler but equivalent form and, thus, show that it is not necessary to have such complex form of condition in the above paper. As a result, we also answer the question raised by the author of the above paper.